Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part A
Further modified forms of extended Bata Function and their Properties


Author(s): Dr. Salem Barahmah

Abstract: The main object of this paper is to introduce modified forms a new extension of extended beta function and modified forms for the extension of hypergeometric and confluent hypergeometric functions. Some functional relations, integral representations and Mellin transform are obtained for these extended functions, some known and new relations for various forms of extended Beta functions are obtained as special cases of the main results.

Pages: 33-42 | Views: 43 | Downloads: 29

Download Full Article: Click Here
How to cite this article:
Dr. Salem Barahmah. Further modified forms of extended Bata Function and their Properties. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 33-42.
Journal of Mathematical Problems, Equations and Statistics